# SDR ASAA2019030728494

- Difficulty date: March 7, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 33,957 hours, 10,128 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Part number: 3401778010
- Condition: Blocked
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAGNOSTIC REPORTS NR 1 ENGINE S/N 804245 HAS HAD AN INCREASE IN OIL PRESSURE. FOLLOWUP ACTION REQUIRED. ETOPS. GROUNDED - YES. REMOVED AND REPLACED OIL DAMPENING TUBE & NIPPLE IN TRF ON NR 1 ENG REF AMM 72-56-00-000-801-F00. PERFORMED NR 1 ENGINE IDLE LEAK CHECK PER AMM 71-00-00-700-801-F00. ACCOMPLISHED ENGINE POWER RUN REFERENCE AMM 71-00-00-700-823-F00 AS APPLICABLE. RESULTANT NR 1 / NR 2 OIL PRESSURE INDICATION OF 47 / 51 PSID AT 90% N2 IS WITHIN PUBLISHED MANUAL LIMITS PER AMM 71-00-00-800-806-F00.
